# SDR CALA2023050501361

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N12003
- Make and model: Boeing 787-10
- Aircraft serial: 40935
- Aircraft time: 17,406 hours, 2,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Missing
- Location: Seat 3d Aft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3D AFT EMERGENCY EXIT LIGHT MISSING PN 0204338-101. LIGHT REPLACED BY BOEING ON FRP-16 PER AMM 33-51-06 AND OP CHECKED GOOD.
